Asymptotic solutions of boundary problems of elasticity theory for three layered round circular plates with incompressible medial layer.
Journal Title: Հայաստանի գիտությունների ազգային ակադեմիայի տեղեկագիր․ Մեխանիկա - Year 2002, Vol 55, Issue 4
Abstract
c
Authors and Affiliations
Ye. G. Virabyan
The oxisimmetrical contact problem for an composite halfe spease.
c
Propagation charakter of plane volume waves in elastic magnetostrctive media.
c
Propogation of spin waves in a periodic stratified medium.
c
ON 3D THEORY OF ACOUSTIC METAMATERIALS WITH A TRIPLE-PERIODIC SYSTEM OF INTERIOR OBSTACLES
In a three-dimensional (3-D) context an analytical approach is proposed to study the propagation of elastic plane wave through a system of any finite number of parallel doubly-periodic identical gratings of coplanar crac...
On stability of uniformly compressed in axial direction circular cylindrical shell for mixed boundary conditions.
c